# SDR ELYA03182025002

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N260AR
- Make and model: Tecnam P2012
- Aircraft serial: 066US
- Aircraft time: 1,217 hours, 2,434 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Terminal
- Part number: ZBE205
- Condition: Melted
- Location: Heater Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMBUSTION HEATER SWITCH WIRE TERMINAL OVERHEATED AND MELTED INTO SWITCH BODY.
